# SDR UIEA2019083005356

- Difficulty date: August 28, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 980-983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 980 - 983, LBL 11, FLOOR SUPPORT FOUND CORRODED.  STA 980 - 983, LBL 11, FLOOR SUPPORT CORROSION REMOVED AND RE-PROTECTED AS PER SRM 51-10-02 AND SRM 51-20-01. BLEND OUT DEPTH 0.005, ORG 0.100", WIDTH 0.8", LENGTH 3" WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.
